Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Abdominal pain. Had miscarriage. Spotting after starting birth control pills

I have lower abdominal pain that hurts more the longer I stand. I had this while I was pregnant. I thought it was constipation (it still could be). I had my baby at 20 weeks and we lost her. That was over 7 months ago. The pain went away a few months after giving birth but is back for about a month now. I also had a 4 week long period and got on bc pills on 11/9. I am still spotting since I started the bc.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question
Bleeding in between periods is called as spotting or breakthrough bleeding.This can occur with any birth control pill, especially during the first few months of use.
What causes breakthrough bleeding with birth control is not always clear. It may simply take time for your body to adjust to the hormones in the pill or for your uterus to transition to a thinner lining ( endometrium)
Hope this answer your question
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor